MathSciNet Relay Station
MathSciNet bibliographic data
MR829394 33A45 (33A40)
Askey, Richard; Koornwinder, Tom H.; Rahman, Mizan An integral of products of ultraspherical functions and a $q$-extension. J. London Math. Soc. (2) 33 (1986), no. 1, 133–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement